Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 111, NWS Little Rock, AR

May 3, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 3, 2021, 11:13 PM CDT for 4 counties in Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2021, 11:13 PM CDT (04:13 UTC)
Expired
May 4, 2021, 12:00 AM CDT
In force
47 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Conway County, AR, Faulkner County, AR, Pope County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 81 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 11:53 PM CDTTSTM WND DMGRussellville, ARNUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY. A TREE FELL ON A HOME IN RUSSELLVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 9:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

220 
WUUS54 KLZK 040413
SVRLZK
ARC029-045-115-141-040500-
/O.NEW.KLZK.SV.W.0111.210504T0413Z-210504T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1113 PM CDT Mon May 3 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Central Van Buren County in north central Arkansas...
  Northwestern Faulkner County in central Arkansas...
  Northeastern Conway County in central Arkansas...
  Central Pope County in central Arkansas...

* Until midnight CDT.

* At 1112 PM CDT, severe thunderstorms were located along a line
  extending from Broomfield to near Russellville, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Russellville...                   Clinton...
  Fairfield Bay...                  Atkins...
  Pottsville...                     Dover...
  London...                         Hector...
  Damascus...                       Twin Groves...
  Shirley...                        Bethlehem...
  Happy Bend...                     Hattieville...
  Whipple...                        Jerusalem...
  Blick...                          Taral...
  Solgohachia...                    Claude...

This includes Interstate 40 between mile markers 78 and 87, and
between mile markers 94 and 98.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3571 9224 3521 9249 3527 9322 3554 9311
TIME...MOT...LOC 0412Z 261DEG 39KT 3549 9308 3530 9318 

HAIL...0.75IN
WIND...60MPH
 
$$

62
2 follow-up statements
168 
WWUS54 KLZK 040434
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1134 PM CDT Mon May 3 2021

ARC029-045-115-141-040500-
/O.CON.KLZK.SV.W.0111.000000T0000Z-210504T0500Z/
Van Buren AR-Faulkner AR-Conway AR-Pope AR-
1134 PM CDT Mon May 3 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL VAN BUREN...NORTHWESTERN FAULKNER...NORTHEASTERN CONWAY
AND CENTRAL POPE COUNTIES...

At 1134 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Dabney to near Happy Bend, moving
east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Russellville...                   Clinton...
Fairfield Bay...                  Atkins...
Pottsville...                     Dover...
London...                         Hector...
Damascus...                       Twin Groves...
Shirley...                        Bethlehem...
Happy Bend...                     Hattieville...
Whipple...                        Jerusalem...
Blick...                          Taral...
Solgohachia...                    Claude...

This includes Interstate 40 between mile markers 78 and 87, and
between mile markers 94 and 98.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3571 9224 3521 9249 3527 9322 3554 9311
TIME...MOT...LOC 0434Z 275DEG 39KT 3552 9281 3529 9291 

HAIL...0.75IN
WIND...60MPH
 
$$

62
308 
WWUS54 KLZK 040449 RRA
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1149 PM CDT Mon May 3 2021

ARC029-045-115-141-040500-
/O.CON.KLZK.SV.W.0111.000000T0000Z-210504T0500Z/
Van Buren AR-Faulkner AR-Conway AR-Pope AR-
1149 PM CDT Mon May 3 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL VAN BUREN...NORTHWESTERN FAULKNER...NORTHEASTERN CONWAY
AND SOUTHEASTERN POPE COUNTIES...

At 1149 PM CDT, severe thunderstorms were located along a line
extending from near Claude to St. Vincent, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Russellville...                   Clinton...
Fairfield Bay...                  Atkins...
Damascus...                       Twin Groves...
Shirley...                        Bethlehem...
Happy Bend...                     Solgohachia...
Claude...                         Cleveland...
Catholic Point...                 Hattieville...
Middleton...                      Lanty...
Mallet Town...                    Whipple...
Jerusalem...                      St. Vincent...

This includes Interstate 40 between mile markers 83 and 86, and
between mile markers 94 and 98.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3571 9224 3521 9249 3527 9315 3559 9282
TIME...MOT...LOC 0449Z 261DEG 39KT 3554 9264 3531 9274 

HAIL...0.75IN
WIND...60MPH
 
$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:57 PM CDT, 5 hours 16 minutes earlier.

Area forecast discussion, May 3, 5:57 PM CDT, 5 hours 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
557 PM CDT Mon May 3 2021

.DISCUSSION...

Updated to include the 00Z aviation discussion below...

&&

.AVIATION...

While VFR conditions are ongoing early this evening...SHRA/TSRA
will develop the west...and move NE into NWRN sections of the
state this evening...spreading further east and south overnight.
Expect condtions as low as IFR or briefly lower...especially
under the most intense activity. Some SVR storms could be
seen...with damaging winds and large hail. The strongest storm
activity will shift SE by sunrise Tue...though additional
SHRA/TSRA will remain possible into the early afternoon hrs Tue.
Expect improving conditions by late in this TAF period as drier
air moves into the state.

&&

.PREV DISCUSSION...(ISSUED 304 PM CDT Mon May 3 2021)

SHORT TERM...Tonight Through Wednesday Night

..TODAY AND TONIGHT...

Recent MSAS data, sfc obs, and subjective
analysis indicated a region of cyclonic sfc flow over Nrn TX/Srn OK,
w/ the the nose of this lower pressure beginning to nose into N/Ern
OK/Wrn AR. On a larger scale, a broad trof of lower pressure
extended from S/Wrn TX towards the N/E over the Ozark Plateau and
into the Upper Midwest. Turbulent bndry layer conditions have given
way to substantial mixing and morning low stratus has since mixed
out w/ an expansive diurnal Cu field beginning over Ern OK and more
recently portions of Srn AR. A strong pres grad was noted over the
state, and is continuing to drive strong Srly flow w/ temps in the
low to mid 80s currently over much of Srn AR, and upper 70s along
and north of the I-40 corridor. Td's in the lower 70s were noted
across Srn AR as well, w/ moisture transport expected to remain
rampant through the remainder of the afternoon as the aforementioned
sfc low approaches. The LZK 19Z sounding revealed a rather unstable
environment present over Cntrl AR w/ minimal CINH in place and steep
lapse rates contributing ML buoyancy in excess of 2000 J/kg.
To the N/W, a cold frnt was draped over KS and N/Wrn OK extending
into the Panhandle, and wl serve as the primary forcing mechanism
for CI later Mon night.

Over Mon night, several low amplitude perturbations wl traverse
through mean H500 S/Wrly flow on the downstream portion of a larger
impulse. This upper forcing wl overspread the region late in the
night and help aid in supplying some modest bulk shear, supportive
of sustaining organized convective activity. Latest thinking remains
consistent w/ this fcst update on the potential for a nocturnal
thunderstorm complex/MCS to develop over Ern OK and advance Ewrd
into portions of Nrn and Cntrl AR. Most recent suite of CAM and HREF
guidance is supportive of this fcst as well, w/ a NP bullseye for
strong winds over the Nrn portion of the state. Initially, a
multicell storm mode is anticipated following CI in Ern OK along the
advancing cold frnt, however weaker shear values and poor shear
vectors relative to the bndry wl contribute to interacting cold
pools and consolidation, leading to quick upscale growth into a
linear segment/MCS. Based on timing of probabilistic HREF guidance,
this segment should enter the Wrn portion of the state b/w the 02-
03Z timeframe. Due to the timing of the event, diurnal cooling may
begin to inhibit sfc based buoyancy playing a role in E/wrd
progression of the line, however pt fcst soundings are still
suggesting sufficient ML buoyancy around 2000-3000 J/kg w/ minimal
CINH. Thus initially, as the line enters the state, it wl encounter
a favorable environment to continue advancing E/wrd initially.
However as the night progresses, cooling wl lkly diminish remaining
buoyancy further E into the state and cause the line to weaken
eventually before 12Z.

Given the anticipated storm mode and HREF
progs, strong to damaging winds wl lkly be the primary hazards
associated w/ this system, however some large hail cannot be ruled
out in the early phases of storm development. Low-lvl shear progs
are not very supportive for QLCS tornadic activity, however it
remains non-zero at this time and cannot be ruled out either.

..TUES AND WED...

Tues, the aforementioned cold frnt wl sag S/Ewrd across the state w/
N/Wrly winds beginning to filter in drier air over the FA by the
later afternoon and evening. PoPs wl remain over much of the region
through the day w/ the FROPA and primary upper impulse lifting
N/Ewrd, however most can expect RH values and the general mugginess
begin to subside from N/W to S/E through the later evening, as Cntrl
Plains high pressure begins to sag S/wrd.

Wed, sfc high pressure wl begin to overtake the FA w/ Nrly winds
continuing to usher drier air in and promote a more settled wx
pattern with more seasonal temperatures resuming.

LONG TERM...Thursday Through Monday

A large area of high pressure will build over Arkansas from the
Plains, and that will bring a few days of dry conditions and below
average temperatures.

The high will depart by the weekend, and return flow will bring
temperatures back up to seasonal levels. At the same time, a new
storm system in the central Plains will drag a cold front toward
Arkansas, and rain chances will increase.

Scattered to numerous showers and thunderstorms are in the forecast
Saturday through Monday. At this time, the dynamics aloft to
support severe weather do not look impressive, so severe weather
should be localized. However, the front will be nearly parallel a
southwest wind flow aloft, and will be slow to cross the state.
That could lead to areas of heavy rain.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...62
Hazardous weather outlook, May 3, 10:08 PM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
1008 PM CDT Mon May 3 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-041000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
1008 PM CDT Mon May 3 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Severe weather is expected over the region through the overnight
hours. The latest data indicates a complex of thunderstorms will
track across the state, posing a threat for damaging winds which
will last into early Tuesday morning.

In addition to damaging winds, large hail can not be ruled out.
The tornado threat, while low, can not be completed discounted.

Additionally, there could be some locally heavy rainfall, which
could lead to flash flooding and aggravate existing flooding
issues along some area rivers.

.DAYS TWO THROUGH SEVEN...Tuesday Through Sunday

Thunderstorms return to the forecast for the upcoming weekend.
Severe weather chances appear low at this time, but locally heavy
rainfall may develop.

.Spotter Information Statement...

Spotter activation may be needed tonight.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

In the hours before

Special weather statement, May 3, 9:30 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Little Rock AR
930 PM CDT Mon May 3 2021

ARZ037-040-040315-
Polk AR-Scott AR-
930 PM CDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK AND
SOUTHWESTERN SCOTT COUNTIES UNTIL 1015 PM CDT...

At 930 PM CDT, Doppler radar was tracking a strong thunderstorm near
Octavia, or 23 miles west of Mena, moving northeast at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Waldron...                        Beauchamp...
Oliver...                         Morgan Springs...
Queen Wilhelmina State Park...    Mountain Fork...
Bates...                          Black Fork...
Rocky...                          Cauthron...
Black Fork Mountain Wilderness... Winfield...
Hon...                            Rich Mountain...
Eagleton...                       Needmore...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
western Arkansas.

LAT...LON 3493 9445 3493 9443 3495 9441 3494 9439
      3496 9437 3495 9434 3496 9426 3497 9423
      3500 9423 3483 9401 3449 9446
TIME...MOT...LOC 0230Z 223DEG 40KT 3451 9463

62
Local storm report, May 3, 10:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 PM CDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     5 N CLARKSVILLE         35.53N  93.47W
05/03/2021                   JOHNSON            AR   EMERGENCY MNGR

            A LARGE TREE WAS BLOWN DOWN AND BLOCKED BOTH LANES OF
            HWY 103.

&&

EVENT NUMBER LZK2100590

230
Local storm report, May 3, 11:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1103 PM CDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND GST     CLARKSVILLE             35.46N  93.47W
05/03/2021  E60 MPH          JOHNSON            AR   PUBLIC

&&

EVENT NUMBER LZK2100591

230

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:03 PM CDTRiver Flood AdvisoryLZKPerry48 hr
May 3, 9:30 PM CDTSpecial Weather StatementLZKScott45 min
May 3, 10:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton40 min
May 3, 10:14 PM CDTSevere Thunderstorm WarningLZKPolk46 min
May 3, 10:17 PM CDTSevere Thunderstorm WarningLZKBoone43 min
May 3, 10:28 PM CDTSevere Thunderstorm WarningLZKLogan, Scott47 min
May 3, 10:29 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell46 min
May 3, 10:38 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy52 min
May 3, 10:39 PM CDTSevere Thunderstorm WarningLZKPolk, Scott51 min
May 3, 10:56 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott49 min
May 3, 10:58 PM CDTSevere Thunderstorm WarningLZKBoone, Marion23 min
May 3, 11:00 PM CDTSevere Thunderstorm WarningLZKYell10 min
May 3, 11:03 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy27 min
May 3, 11:13 PM CDTSevere Thunderstorm WarningLZKLogan, Yell23 min
May 3, 11:23 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell37 min
May 3, 11:24 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Pope, Searcy and 2 more51 min
May 3, 11:30 PM CDTSpecial Weather StatementLZKPolk45 min
May 3, 11:31 PM CDTSevere Thunderstorm WarningLZKPope, Yell29 min
May 3, 11:34 PM CDTSevere Thunderstorm WarningLZKYell29 min
May 3, 11:41 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell21 min
May 3, 11:46 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott44 min
May 3, 11:52 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell27 min
May 3, 11:55 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
May 4, 12:05 AM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell19 min
May 4, 12:10 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone35 min
May 4, 12:15 AM CDTSevere Thunderstorm WarningLZKPolk45 min
May 4, 12:18 AM CDTSpecial Weather StatementLZKConway, Faulkner, Perry, Yell42 min
May 4, 12:40 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk26 min
May 4, 12:44 AM CDTSpecial Weather StatementLZKLawrence46 min
May 4, 12:45 AM CDTSpecial Weather StatementLZKCleburne, Fulton, Independence, Izard, Sharp45 min
May 4, 12:45 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike45 min
May 4, 12:59 AM CDTSevere Thunderstorm WarningLZKLawrence, Randolph31 min
May 4, 1:06 AM CDTSpecial Weather StatementLZKMontgomery, Yell39 min
May 4, 1:06 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Lawrence, Sharp39 min
May 4, 1:08 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike52 min
May 4, 1:21 AM CDTSpecial Weather StatementLZKRandolph39 min
May 4, 1:23 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell52 min
May 4, 1:31 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline44 min
May 4, 1:32 AM CDTSevere Thunderstorm WarningLZKLawrence, Randolph, Sharp43 min
May 4, 1:41 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline34 min
May 4, 1:43 AM CDTSpecial Weather StatementLZKJackson47 min
May 4, 2:03 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Hot Spring, Perry, Pope and 2 more42 min
May 4, 2:18 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Pulaski, Saline, White42 min
May 4, 2:37 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White38 min
May 4, 2:58 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff32 min
May 4, 3:07 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie14 min
May 4, 10:05 AM CDTRiver Flood AdvisoryLZKLawrence, Randolph21 hr
May 4, 11:43 AM CDTSevere Thunderstorm WarningLZKDesha, Drew62 min
May 4, 12:44 PM CDTFlash Flood WarningLZKDesha, Drew3 hr
May 4, 4:15 PM CDTSpecial Weather StatementLZKIndependence30 min
May 4, 4:38 PM CDTSpecial Weather StatementLZKJackson37 min
May 4, 5:04 PM CDTSpecial Weather StatementLZKLawrence41 min
May 4, 5:06 PM CDTSpecial Weather StatementLZKJackson39 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.